MathSciNet Relay Station
MathSciNet bibliographic data
MR1925338 11S15 (12F10 14G22)
Abbes, Ahmed; Saito, Takeshi Ramification of local fields with imperfect residue fields. Amer. J. Math. 124 (2002), no. 5, 879–920.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement